JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON (α,β)-SKEW-COMMUTING AND (α,β)-SKEW-CENTRALIZING MAPS IN RINGS WITH LEFT IDENTITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON (α,β)-SKEW-COMMUTING AND (α,β)-SKEW-CENTRALIZING MAPS IN RINGS WITH LEFT IDENTITY
JUNG, YONG-SOO; CHANG, ICK-SOON;
  PDF(new window)
 Abstract
Let R be a ring with left identity. Let G : be a symmetric biadditive mapping and g the trace of G. Let be an endomorphism and an epimorphism. In this paper we show the following: (i) Let R be 2-torsion-free. If g is ()-skew-commuting on R, then we have G
 Keywords
rings with left identity;
 Language
English
 Cited by
1.
On Skew Centralizing Traces of Permuting n-Additive Mappings,;;

Kyungpook mathematical journal, 2015. vol.55. 1, pp.1-12 crossref(new window)
1.
On Skew Centralizing Traces of Permuting n-Additive Mappings, Kyungpook mathematical journal, 2015, 55, 1, 1  crossref(new windwow)
2.
On n-commuting and n-skew-commuting maps with generalized derivations in prime and semiprime rings, Siberian Mathematical Journal, 2011, 52, 3, 516  crossref(new windwow)
 References
1.
H. E. Bell and J. Lucier, On additive maps and commutativity in rings, Results Math. 36 (1999), 1-8 crossref(new window)

2.
H. E. Bell and Q. Deng, On ring epimorphisms with centralizing conditions, Chinese J. Math. 23 (1995), 67-78

3.
M. Bresar, Commuting maps: a survey, Taiwanese J. Math., to appear

4.
Q. Deng and H. E. Bell, On derivations and commutativity in semiprime rings, Comm. Algebra 23 (1995), 3705-3713 crossref(new window)

5.
J. Vukman, Commuting and centralizing mappings in prime rings, Proc. Amer. Math. Soc. 109 (1990), 47-52 crossref(new window)